Skip to Content

Is frequent nausea a common side effect of a 300mg dose?

Responses (1)

masso 12 Jun 2014

It is considered a less serious side effect, you should inform your Dr. if it does not subside and becomes a constant problem, say give it a week to 10 days.

Wellbutrin side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Wellbutrin: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

Call your doctor at once if you have:

seizure (convulsions);
fast heartbeats;
fever, swollen glands, rash or itching, joint pain, or general ill feeling;
confusion, trouble concentrating, hallucinations, unusual thoughts or behavior; or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Less serious Wellbutrin side effects may include:

dry mouth, nausea, stomach pain;
headache, dizziness, ringing in your ears;
loss of interest in sex;
sore throat, muscle pain;
mild itching or skin rash, increased sweating, increased urination; or
changes in appetite, weight loss or gain.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

https://www.drugs.com/wellbutrin.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions